Server Management - Systems Insight Manager
cancel
Showing results for 
Search instead for 
Did you mean: 

SQL Server 2005 CPU Utilitzation 100% with SIM 5.1

CPU Utilitzation High
Occasional Visitor

SQL Server 2005 CPU Utilitzation 100% with SIM 5.1

The CPU utilization is constantly running between 80 and 100 percent whenever a simple server query is initiated. We have a DL380 G4 w/ 2 3.6 Xeon Procs with 3.5 GB of ram. Does anyone have an idea?
5 REPLIES

Re: SQL Server 2005 CPU Utilitzation 100% with SIM 5.1

And how much monitored device you have in SIM? do you have Perfomance management pack? if yes, how much license are you deploy?

Are you install SP1 to SIM?
CPU Utilitzation High
Occasional Visitor

Re: SQL Server 2005 CPU Utilitzation 100% with SIM 5.1

Thanks for the reply Dmitri. We have a little over 1000 devices (most of them servers). We have only 10 licenses for PMP but I have not licensed any servers for monitoring.

Re: SQL Server 2005 CPU Utilitzation 100% with SIM 5.1

What schedule do you have for Tasks

Hardware Status Polling for non Servers
and
Hardware Status Polling for Servers
Rob Buxton
Honored Contributor

Re: SQL Server 2005 CPU Utilitzation 100% with SIM 5.1

I'm not sure if it's a problem unique to our set up here, but for quite a while I've not been able to use PMP.
Whenever the service is enabled, IO on the HPSIM database leaps to around 2,000 IO/sec and higher.
I disabled PMP and it stops.
I'm going to be rebuilding HPSIM from scratch soon on a new server to see if the problem goes away.

You may want to stop / start some of the additional HPSIM products to see if there's any relationship.
CPU Utilitzation High
Occasional Visitor

Re: SQL Server 2005 CPU Utilitzation 100% with SIM 5.1

It seems that whenever I run a task or attempt to run a report on only 10 - 30 servers it peaks the sqlserver.exe to 100% for up to 10 minutes. I just moved the database to a 4 proc 2.0 GHz Xeon system with 8GB of ram and it is peaking it our as well. I just disabled PMP service and it has not had an affect. I appreciate all the help and replies. Has anyone had a similar problem?